RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2019, Volume 25, Number 4, Pages 99–106 (Mi timm1674)  

On chief factors of parabolic maximal subgroups of the group $ ^2F_4(2^{2n+1})$

V. V. Korablevaab

a Chelyabinsk State University
b Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences, Ekaterinburg

Abstract: This study continues the author's previous papers where a refined description of the chief factors of a parabolic maximal subgroup contained in its unipotent radical was obtained for all (normal and twisted) finite simple groups of Lie type except for the groups $ ^2F_4(2^{2n+1})$ and $B_l(2^n)$. In present paper, such a description is given the group $ ^2F_4(2^{2n+1})$. We prove a theorem in which, for every parabolic maximal subgroup of $ ^2F_4(2^{2n+1})$, a fragment of the chief series contained in the unipotent radical of this subgroup is given. Generators of the corresponding chief factors are presented in a table.

Keywords: finite simple group, group of Lie type, parabolic maximal subgroup, chief factor, unipotent radical, strong version of the Sims conjecture.

DOI: https://doi.org/10.21538/0134-4889-2019-25-4-99-106

Full text: PDF file (186 kB)
First page: PDF file
References: PDF file   HTML file

Bibliographic databases:

UDC: 512.542.5
MSC: 20D06, 20G41, 17B22
Received: 07.11.2019
Revised: 22.11.2019
Accepted:25.11.2019

Citation: V. V. Korableva, “On chief factors of parabolic maximal subgroups of the group $ ^2F_4(2^{2n+1})$”, Trudy Inst. Mat. i Mekh. UrO RAN, 25, no. 4, 2019, 99–106

Citation in format AMSBIB
\Bibitem{Kor19}
\by V.~V.~Korableva
\paper On chief factors of parabolic maximal subgroups of the group ${}^2F_4(2^{2n+1})$
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2019
\vol 25
\issue 4
\pages 99--106
\mathnet{http://mi.mathnet.ru/timm1674}
\crossref{https://doi.org/10.21538/0134-4889-2019-25-4-99-106}
\elib{http://elibrary.ru/item.asp?id=41455525}


Linking options:
  • http://mi.mathnet.ru/eng/timm1674
  • http://mi.mathnet.ru/eng/timm/v25/i4/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:15
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020